# SDR DALA2017052204124

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 77,008 hours, 35,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT SIDE PLATE CORRODED AROUND SEVERAL FASTENER HOLES STA 1310-1360 (FOUND WHEN REMOVING SIDEWALL). ORIGINAL MATERIAL THICKNESS= .063 AFTER BLENDING MATERIAL LOSS IS 100%. FABRICATED SIDE PLATE AND SPLICE AND INSTALLED IAW SRM 53-00-53 REPAIR 2.
